U.S. doctors online nowAsk doctors free
Atlanta, GA
A 53-year-old male asked:

Hiatal hernia; esophageal cancer; gerd; on prilosec; would this cause dry throat and mouth constantly? always drinking plenty water;

1 doctor answer4 doctors weighed in
Dr. Al Hegab
Dr. Al Hegabanswered
Allergy and Immunology 41 years experience
Not a known : side effect of prilosec, may be a side effect of another medication you are on, or just anxiety causing rapid breathing and dry mouth/throat, or some other reason, need to see your doctor for evaluation to avoid water intoxication, hopefully not, and hope you get over your cancer, wish you well
Last updated Feb 25, 2019

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.